Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xciteurmom

Anyone ever feel this on Accutane?

This might just be some placebo effect going on... but I feel like about 30 minutes after I take a pill I feel mentally different for awhile... sometimes a little harder to concentrate...sometimes if Im laying in bed I'll get like a sudden twitch and go wide awake suddenly.

I dont know, probably just all in my head but I was wondering if anyone else felt any mental changes when taking a dose?

Share this post


Link to post
Share on other sites

not immediately, but in the long run.. yes.. i feel more itchy in the head myself

Share this post


Link to post
Share on other sites

placebo. Mind playing with you. Acutally, its you thinking about it and causing this reaction. (Its not placebo, but I cannot remember the correct term for it. Maybe a Psych major will come by and school us.)

Best way to test it, one time when you take your pill and then forget about it, and then when you think about it 2 hours later and realize you didn't have that effect, you'll know its fake. Damn, now I'm frustrated, I should know this term. arg.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×